# SDR DXTA200601517

- Difficulty date: July 24, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 3,705 hours, 2,870 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 2560
- Condition: Inoperative
- Location: Nlg
- Part time: 3,706 hours, 2,870 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION - NOSE GEAR FAILED TO EXTEND.  RED UNLOCK LIGHT ON.  NO NOSE GEAR GREEN LOCK LIGHT.  RECYCLED WITH SAME RESULT.  AFTER APPROXIMATELY 30 SEC NOSE GEAR EXTENDED & LOCKED.  TROUBLESHOT TO BAD ACTUATOR.  REPLACED ACTUATOR IAW CESSNA 560XL M/M 32-01-00.  OPERATIONAL AND LEAK CHECKS GOOD.
